# SDR DALA2016062104886

- Difficulty date: June 15, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,464 hours, 29,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK CANTED FRAME STA 1531, RT SIDE UP FROM AIR STAIRS CUTOUT.
